# SDR CALA2022110203026

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 PRESSURE PANEL IN OPEN FASTENER HOL ES NUMBER 6, 7, 10, 11, 12, 13, 14, 17, 18 AND 19 INBOARD OF BEA M -Y1292, HOLES ARE OUTSIDE THE REPAIR ALLOWABLE CUT-OUT AREA, C ONTACT ENGINEERING FOR REPAIR INSTRUCTIONS AND REPAIR BEFORE NEX T FLIGHT IN FWD CARGO COMPARTMENT (10 EA). SEE AEROMAN NON ROUTI NE 2022-360101. AS PER PART 3 OF LATEST REVISION OF EC 5311-02910 ON OR BEFORE OR 85,000 TOTAL FLIGHT HOURS (WHICHEVER COMES FIRST). BUT 2024T351-1.25 P.O #2022-118566. PERFORMED ROTOTEST INSPECTION AIRCRAFT REACHES 36,345 TOTAL FLIGHT CYCLES OR 90,372 TOTAL BEFORE AIRCRAFT REACHES 35,000 TOTAL FLIGHT CYCLES OR 86,000 ON REAMED HOLES. CRACK INDICATIONS NO FOUND I.A.W. NTM 51-10-01 FLIGHT HOURS (WHICHEVER COMES FIRST) PLANNING TO CONTACT TOTAL FLIGHT HOURS (WHICHEVER COMES FIRST) FOR THE PERMANENT PERFORMED SCEPTRE ENTRY LOGPAGE NO.9868040 ENGINEERING AFTER AIRCRAFT REACHES 34,000 TOTAL FLIGHT CYCLES REAPIR OF EC 5311-02910. FABRICATED FREEZE PLUG MATERIAL USED ACCOMPLISHED INTERIM REPAIR LOCATED PRESSURE DECK PANEL BETWEEN FR35/36 R/H I.A.W. EC/RA# 5311-02910 AND EA#53-0370-22 COVER REVISION 0. THIS REPAIR IS CATEGORY C AND MUST BE ACCOMPLISH A PERMANENT REPAIR TO REPAIRED FR36 PRESSURE BULKHEAD WEB
